# SDR CALA2015112400955

- Difficulty date: November 24, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 53,299 hours, 18,811 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12001
- Part serial: 0248
- Condition: Unserviceable
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAP 1 WAS SELECTED WITH NO MOVEMENT.  QRH ACCOMPLISHED, LANDED WITH ALT FLAP 15D.  PERFORMED FSEU BITE IAW TASK 27-51-00-810-80.  R & R FSEU IAW AMM 27-51-00-01-400-801.  FLAP OPERATIONS CHECKED GOOD AT THIS TIME.
